On necessary and sufficient conditions for the solvability of certain boundary-value problems for a second-order ordinary differential equation
Doklady Akademii Nauk, Tome 210 (1973) no. 4, pp. 760-762
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_4_a2,
author = {V. V. Gudkov and A. Ya. Lepin},
title = {On necessary and sufficient conditions for the solvability of certain boundary-value problems for a second-order ordinary differential equation},
journal = {Doklady Akademii Nauk},
pages = {760--762},
year = {1973},
volume = {210},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_4_a2/}
}
TY - JOUR AU - V. V. Gudkov AU - A. Ya. Lepin TI - On necessary and sufficient conditions for the solvability of certain boundary-value problems for a second-order ordinary differential equation JO - Doklady Akademii Nauk PY - 1973 SP - 760 EP - 762 VL - 210 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1973_210_4_a2/ LA - ru ID - DAN_1973_210_4_a2 ER -
%0 Journal Article %A V. V. Gudkov %A A. Ya. Lepin %T On necessary and sufficient conditions for the solvability of certain boundary-value problems for a second-order ordinary differential equation %J Doklady Akademii Nauk %D 1973 %P 760-762 %V 210 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1973_210_4_a2/ %G ru %F DAN_1973_210_4_a2
V. V. Gudkov; A. Ya. Lepin. On necessary and sufficient conditions for the solvability of certain boundary-value problems for a second-order ordinary differential equation. Doklady Akademii Nauk, Tome 210 (1973) no. 4, pp. 760-762. http://geodesic.mathdoc.fr/item/DAN_1973_210_4_a2/